Semilinear evolution equations in Banach spaces. (English) Zbl 0419.47031


47H20 Semigroups of nonlinear operators
34G20 Nonlinear differential equations in abstract spaces
Full Text: DOI


[1] Dunford, N; Schwartz, J.T, Linear operators part I: general theory, (1958), Interscience New York
[2] Friedman, A, Partial differential equations, (1969), Holt, Rinehart & Winston New York
[3] {\scD. Henry}, “Geometric Theory of Semilinear Parabolic Equations,” unpublished manuscript. · Zbl 0456.35001
[4] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York · Zbl 0148.12601
[5] Kato, T; Fujita, H, On the nonstationary Navier-Stokes system, (), 243-260 · Zbl 0114.05002
[6] Komatsu, H, Fractional powers of operators, Pacific J. math., 19, 285-346, (1966) · Zbl 0154.16104
[7] Pecher, H, Globale klassische Lösungen des cauchyproblems semilinearer parabolischer differentialgleichungen, J. functional analysis, 20, 286-303, (1975) · Zbl 0313.35049
[8] Segal, I, Non-linear semi-groups, Ann. math., 78, 339-364, (1963) · Zbl 0204.16004
[9] Webb, G.F, Exponential representation of an abstract semi-linear differential equation, Pacific J. math., 70, 269-279, (1977) · Zbl 0377.34034
[10] Weissler, F.B, Polynomial perturbations to the Laplacian in Lp, () · Zbl 0939.35164
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.